Childhood Diseases

Question
Posted by: Syl | 2009-10-28

Q.

Small pimple-like rash on cheeks

Dear Doc

I started giving my 9 month old son eye-q 4 days ago.

He now has a pimple like rash on both cheeks. Could it be related to the eye-q, or is this just a co-incidence?

Regards,

Expert's Reply

A.

Paediatrician

The only way to test whether your baby's rash is due to the Eye Q is to stop giving it to him and to then see if the rash diasppears. If it does then the Eye Q is responsible and he may be allergic to something in this supplement.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.